# SDR AUS20020401

- Difficulty date: April 23, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 3242 · Brake
- Part: Liner
- Condition: Failed
- Location: Brake
- Part time: 1,033 cycles
- Component: Brake
- Component part number: 26123121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AFTER PUSHBACK HOT BRAKE METAL WAS FOUND ON THE TARMAC. INITIAL INVESTIGATION FOUND NR 2 BRAKE STATOR LINER HAD FAILED.
